# SDR CALA2023010900062

- Difficulty date: January 9, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N39728
- Make and model: Boeing 737724
- Aircraft serial: 28944
- Aircraft time: 73,470 hours, 26,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS BATTERY PACKS FAIL CAPACITY CHECK. REMOVED AND REPLACED ALL EMERGENCY LIGHTS BATTERY PACKS. PERFORMED EMERGENCY LIGHT OPS CHECK. OPS CHECK GOOD. IDI Q921.
